# SDR GTIA040509

- Difficulty date: April 30, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1287-1309 RT LOWER CUSP WEB CORRODED.  UPON FURTHER EVALUATION, FOUND A CRACK IN CUSP WEB AT STA 1280.  FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR DOUBLER.
